# SDR R61A20090056

- Difficulty date: September 21, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000144
- Aircraft time: 8,629 hours, 5,146 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40304
- Part serial: ED0194
- Condition: Out Of Position
- Location: L1 Door
- Part time: 8,399 hours, 5,705 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L-1 DOOR SLIDE WAS REPORTED TO BE HANGING FROM THE DOOR.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT AND REPORTED THAT THE SLIDE CAME UNLACED.  MAINTENANCE REMOVED AND REPLACED THE L-1 DOOR SLIDE PER EMB AMM, A/C WAS THEN RELEASED BACK INTO SERVICE.
